# SDR SWAA2024061485004

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER COMPOSITE CRACKING AT FASTER ON THE FWD WALL AREA NEAR FASTENERS<[01] REPAIRED CRACK DAMAGE ON R/H COMPOSITE VAPOR BARRIER IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] JOB COMPLETE.
